Show simple item record

dc.contributor.authorGERBER, LEON E.
dc.date.accessioned2018-07-12T17:47:41Z
dc.date.available2018-07-12T17:47:41Z
dc.date.issued1968
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 30-01, Section: B, page: 2850.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6910582
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1872
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleASYMPTOTIC RELATIONS BETWEEN DIFFERENTIAL AND DIFFERENCE EQUATIONS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record